MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 3IN 19G STRAIGHT DEKOMPRESSOR PERCUTANEOUS DISCECTOMY KIT; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO 3IN 19G STRAIGHT DEKOMPRESSOR PERCUTANEOUS DISCECTOMY KIT; ARTHROSCOPE
Catalog Number 0407281000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure, the probe broke off inside of the patient.The procedure was not successfully completed as medical intervention was necessary to remove the device material.No additional adverse consequences were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
3IN 19G STRAIGHT DEKOMPRESSOR PERCUTANEOUS DISCECTOMY KIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8071656
Report Number0001811755-2018-02468
Device Sequence Number2153873
Product Code HRX
UDI-Device Identifier04546540500229
UDI-Public04546540500229
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0407281000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2018
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer12/03/2018
Initial Report FDA Received Date11/14/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1